I was diagnosed with MVP quite a few years ago. I'm 30 now. I have the symptoms -- palpatations, fatigue, chest discomfort -- that I live with every day. Lately it has been getting worse. I've been dizzy and light headed. I have shortness of breath and the palpatations are more frequent.
I'm not sure if this is stress related anxiety or caused by the MVP. I'm worried which does not help my symptoms at all I'm sure.
My doctor gave me a beta blocker last year to help with the symptoms but it doesn't seem to be doing much good.
I haven't had a check up in a while. I had an echocardiogram and wore a halter monitor when they were testing me for the MVP.
Should I have more tests done? Could there be more wrong?
You probably should have both tests ( the echocardiogram and Holter ) repeated since your symptoms have worsened. It could be that the MVP has degenerated into MR, or that a leaflet has ruptured. The palpitations could also be caused by different tachycardias, and not just SVT. You should also have your dose of beta blocker increased in the meantime.
Yep, MR is mitral regurgiation, or leaking. There are different degrees of regurgitation, so don't be too alarmed if you find out you have some regurgitation. If that turns out to be the case, ask the doctor how significant the regurgitation is.
Hope the increased dosage of BB helps you to feel better.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.